# SDR GUUA95152060209A

- Difficulty date: June 2, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 26,305 hours, 31,076 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Stiff
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9245, PILOT REPORTED AIRSTAIR DOOR DIFFICULT TO CLOSE.  PERFORMED AIRSTAIR DOOR RIGGING OPS CHECK, OK.
